# SDR FDKA200611326

- Difficulty date: November 13, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8101
- Aircraft serial: 039
- Aircraft time: 49,919 hours, 54,621 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Relay
- Part number: YD4N
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6198 BWI-JFK (1715 PHX LCL).  CABIN TEMP IS UNCONTROLLABLE IN AUTO/MAN WITH OVERHEAT AND SMOKE.  MX REMOVED AND REPLACED RELAYS 2161 K6 AND K7, OPS CHECK GOOD.
